MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY; PACS

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY; PACS
Model Number 15.0.1
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After a change healthcare cardiology system upgrade, the customer immediately noticed that studies were filtered incorrectly by the date/time on the worklist.The investigation revealed that the customer was using an unapproved configuration, where the regional settings on the server and client/browser side were not aligned.In a specific workflow, where procedure information is manually modified, this unapproved configuration can result in incorrect dates, with the month and day information being switched.The company's labeling (web clients installation guide 15.0, version 6) includes specific instructions regarding the importance of aligning the regional settings.However, the investigation found that the customer had received an earlier version of the labeling (version 4), which was the latest release at the time, but did not explicitly outline this information.The root cause of the issue was identified as a configuration error due to misaligned regional settings between the server and the client/browser.This misalignment occurred because the customer was using an unapproved configuration that was not explicitly addressed in the version of the product labeling they received.Consequently, in workflows involving manual modification of procedure information, this configuration error led to the incorrect switching of month and day information in dates.The customer's change healthcare cardiology system's configuration has been updated and a capa has been filed to address the root cause of this issue.The customer subsequently has been provided with the correct documentation for web clients installation guide version 6, to prevent any further misconfigurations.A planned recall will be initiated to address the labeling deficiency.June 25, 2024.Change healthcare initially submitted this mdr on june 12th, 2024 via fed-ex (fedex tracking: (b)(6)).Change healthcare received a rejection email on june 24th, 2024 for this submission as the fda no longer accepts hardcopy submissions.Technical challenges have delayed our ability to electronically file this submission via the esg portal.
 
Event or Problem Description
The customer was using change healthcare cardiology 15.0.1 and reported that studies were being filtered incorrectly by the date/time on the worklist.The customer noticed that two patients had studies with this issue.There were no reported adverse health consequences due to this issue.

Brand Name
CHANGE HEALTHCARE CARDIOLOGY
Common Device Name
PACS
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA  V6X 3G5
Manufacturer (Section G)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA   V6X 3G5
Manufacturer Contact
jay sloman
10711 cambie road
richmond, british columbia V6X 3-G5
CA   V6X 3G5
MDR Report Key19657694
Report Number8022257-2024-00001
Device Sequence Number6540566
Product Code LLZ
UDI-Device Identifier17540262090116
UDI-Public(01)17540262090116(10)150001
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212528
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15.0.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown